# SDR EE4Y2021051612774

- Difficulty date: May 16, 2021
- Submitted: May 16, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 01292
- Aircraft time: 49,061 hours, 31,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5323035820000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACCOMPLISHMENT WERE FOUND THREE DENTS LOCATED BETWEEN FR28 AND FR29, BETWEEN STR28RH AND STR30RH, THE DENTS WERE FOUND OUT OF ALLOWABLE DAMAGE LIMITS AS PER A320 SRM TASK 53-21-11-283-020 PARAG. 2A, DUE
TO THIS FACT A REPAIR WAS PERFORMED AS PER A320 ALLEGIANT ERO NO 5321-0021 REV 00 AND REPAIR DRAWING A2532100R01-G4 REV. APPROVED BY 8110-3 FAA FORM DTD MAY 15, 2021. JOB A1K167 COO ÍTEM 9-4
